International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 9, Pages 565-569
A Gauss type functional equation
1Department of Mathematics, Technical University, Cluj RO-3400, Romania
2Department of Mathematics, National Technical University, Athens 15780, Greece
Received 30 March 2000
Copyright © 2001 Silvia Toader et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Gauss' functional equation (used in the study of the
arithmetic-geometric mean) is generalized by replacing the
arithmetic mean and the geometric mean by two arbitrary means.